# SDR DALA2024120311403

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31987
- Aircraft time: 24,184 hours, 9,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5724478) FOUND EMERGENCY EXIT SIGN OVER L4 DOOR INOP. R/R POWER SUPPLY & BATTERY AFT LEFT PER B737 AMM 33-51.OPS CHECK GOOD.
